# SDR DALA1502210983

- Difficulty date: March 18, 2011
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53247
- Aircraft time: 52,824 hours, 38,696 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Skate Angle
- Condition: Damaged
- Location: Bs 1462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT DORSAL TO FUSELAGE ATTACH SKATE ANGLE SPLICE DAMAGED BS 1462.  REPAIRED IAW ERA 490746-14.
